# SDR ASAA2021070335248

- Difficulty date: July 3, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 63,724 hours, 31,431 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Condition: Disconnected
- Location: Lt Brake
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE BRAKE WEAK + UNEVEN WITH LEFT SIDE. GROUNDED - YES. FOUND #3 BRAKE LINE DISCONNECTED AND SAFETY CABLE LOOSE RECONNECTED REF B737-700 AMM 32-41-41 INSPECTED ALL BRAKES REF AMM 32-41-41 NO DEFECTS NOTED.
